MathSciNet Relay Station
MathSciNet bibliographic data
MR1430002 11D25 (11J99)
Chen, Jian Hua; Voutier, Paul Complete solution of the Diophantine equation $X^2+1=dY^4$ and a related family of quartic Thue equations. J. Number Theory 62 (1997), no. 1, 71–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement